Advertisement

Archiv der Mathematik

, Volume 71, Issue 5, pp 384–387 | Cite as

Quasiaffine transforms of polynomially bounded operators

  • Hari Bercovici
  • Bebe Prunaru
Article

Abstract.

We show that every polynomially bounded operator is a quasiaffine transform of a contraction.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • Hari Bercovici
    • 1
  • Bebe Prunaru
    • 2
  1. 1.Department of Mathematics, Indiana University, Bloomington, IN 47405, U.S.A.USA
  2. 2.Institute of Mathematics, Romanian Academy, P.O. Box 1-764, 70700 Bucharest, RomaniaRomania

Personalised recommendations